# SDR 2005UALA00212

- Difficulty date: March 6, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 48,128 hours, 5,851 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT GO OUT.  THE MED 5R SLIDE LIGHT CONDUIT ASSY WAS DAMAGED WHERE CONTACT IS MADE AT THE DOOR CUTOUT.  REPLACED WIRE ASSY AND INNER AND OUTER CONDUITS.
